| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -10.50/+3.5/135 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault, light anisocoria/blurry vision.This exchanged resolved the problem.Cause of this event was unknown.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated that a 13.2mm, vticm5_13.2, -10.50/+3.0/149 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault, light anisocoria/blurry vision.This exchange resolved the problem.Cause of this event was unknown.Claim# (b)(4).